The commutant method and the coercivity of the Cauchy problem
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 825-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a13,
author = {E. P. Sobolevskii and P. E. Sobolevskii},
title = {The commutant method and the coercivity of the {Cauchy} problem},
journal = {Doklady Akademii Nauk},
pages = {825--829},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a13/}
}
E. P. Sobolevskii; P. E. Sobolevskii. The commutant method and the coercivity of the Cauchy problem. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 825-829. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a13/